# SDR RAIA990533

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411344
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7166 - STL - LEFT PACK FAULT.  MAINTENANCE REPLACED LEFT PACK OVERHEAT SWITCH.  (M)
